# SDR AU960432

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: C15159
- Condition: Contaminated
- Location: Engine
- Component: Facet, MABA
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR BOWL AND VENTURI CONTAMINATED - FLOAT MOUNTING SHAFT SLIGHTLY WORN
